MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA VAR COL SIZE 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

ZIMMER BIOMET, INC. AVENIR CMPL HA VAR COL SIZE 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 574203030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D11: zimmer 12/14 32mm +0mm cocr head.Item number: 802203202.Lot number: 3213426.G2: foreign - event occurred in australia.H6: proposed component code: mechanical (g04) - stem.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that following a primary total hip replacement, the patient required stem revision approximately 4 days post-implantation due to a lesser trochanter fracture identified after onset of pain upon standing.Approximately 1 day post-implantation, the patient stood and experienced pain; imaging demonstrated a lesser trochanter fracture, with no fall reported.Subsequently, the stem was revised to a revision total hip replacement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g1; g3; h1; h2; h3; h4; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ap view of the pelvis shows an acute periprosthetic peritrochanteric fracture.There is a displaced lesser trochanter fracture fragment and subsidence of the femoral stem.The device history record was reviewed and no discrepancies relevant to the reported event were found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.A definitive root cause cannot be determined.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AVENIR CMPL HA VAR COL SIZE 3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23942792
Report Number0001822565-2026-00003
Device Sequence Number18104162
Product Code LZO
UDI-Device Identifier00889024509283
UDI-Public(01)00889024509283(17)290926(10)3212203
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number574203030
Device Lot Number3212203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexUnknown
Patient Weight65 KG